# SDR UPS07849568

- Difficulty date: March 15, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L30R AT STA 1700 HAS CORROSION.  CORROSION EXTENDS UNDER END FITTING.  REMOVED EXFOLIATED AND CRACKED END FITTING AT STA 1700 L30R IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPLACEMENT LONGERON SEGMENT AT STA 1700 L30R IAW SRM 53-02-002 FIG 10.
